# SDR 99ZZZM650

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 801 - ACY, ON DAILY SERVICE CHECK, MID CABIN CENTER AISLE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  (M)
